American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41.40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] G. G. Lorentz and K. L. Zeller. Monotone approximation by algebraic polynomials . Trans. Amer. Math. Soc. 149 (1970) 1-18. MR 0285843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. B. Diaz and H. W. McLaughlin. Simultaneous approximation of a set of bounded real functions . Math. Comp. 23 (1969) 583-593. MR 0248481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. G. Huffstutler and F. Max Stein. The approximate solution of certain nonlinear differential equations . Proc. Amer. Math. Soc. 19 (1968) 998-1002. MR 0228897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles B. Dunham. Simultaneous Chebyshev approximation of functions on an interval . Proc. Amer. Math. Soc. 18 (1967) 472-477. MR 0212463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. J. Levit. A variant of Tchebichef's minimax problem . Proc. Amer. Math. Soc. 18 (1967) 925-932. MR 0218807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] O. Shisha. The Chebyshev polynomial of best approximation to a given function on an interval . Math. Comp. 20 (1966) 266-271. MR 0194809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. T. Day. A note on best approxiamtion in $E\sp{n}$ . Math. Comp. 20 (1966) 599-600. MR 0204932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles R. Hobby and John R. Rice. A moment problem in $L\sb{1}$ approximation . Proc. Amer. Math. Soc. 16 (1965) 665-670. MR 0178292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. G. Moursund. Chebyshev approximations of a function and its derivatives . Math. Comp. 18 (1964) 382-389. MR 0166529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John R. Rice. On the existence and characterization of best nonlinear Tchebycheff approximations . Trans. Amer. Math. Soc. 110 (1964) 88-97. MR 0157166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John R. Rice. Tchebycheff approximation in several variables . Trans. Amer. Math. Soc. 109 (1963) 444-466. MR 0157165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John R. Rice. Tchebycheff approximations by functions unisolvent of variable degree . Trans. Amer. Math. Soc. 99 (1961) 298-302. MR 0136913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John R. Rice. Best approximations and interpolating functions . Trans. Amer. Math. Soc. 101 (1961) 477-498. MR 0152790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1